Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Research Interests for Lenhard L. Ng

Research Interests: Symplectic geometry, Low dimensional topology, Contact geometry, Knot theory, Holomorphic curves

Contact geometry, Holomorphic curves, Knot theory, Low dimensional topology, Symplectic and contact topology, Symplectic geometry, Three-manifolds (Topology), Topology
Recent Publications
  1. Ekholm, T; Ng, L; Shende, V, A complete knot invariant from contact homology, Inventiones Mathematicae, vol. 211 no. 3 (March, 2018), pp. 1149-1200, Springer Nature [doi[abs]
  2. Ng, L; Rutherford, D; Shende, V; Sivek, S, The cardinality of the augmentation category of a Legendrian link, Mathematical Research Letters, vol. 24 no. 6 (2017), pp. 1845-1874, International Press of Boston [doi]
  3. Cieliebak, K; Ekholm, T; Latschev, J; Ng, L, Knot contact homology, string topology, and the cord algebra, Journal De L’École Polytechnique — Mathématiques, vol. 4 (2017), pp. 661-780, Cellule MathDoc/CEDRAM [doi[abs]
  4. Cornwell, C; Ng, L; Sivek, S, Obstructions to Lagrangian concordance, Algebraic & Geometric Topology, vol. 16 no. 2 (April, Accepted, 2016), pp. 797-824, Mathematical Sciences Publishers [arXiv:1411.1364], [doi]
  5. Ekholm, T; Ng, L, Legendrian contact homology in the boundary of a subcritical Weinstein 4-manifold, Journal of Differential Geometry, vol. 101 no. 1 (September, 2015), pp. 67-157, International Press of Boston, ISSN 0022-040X [doi[abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320